# SDR ALGA2017031500001

- Difficulty date: February 2, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N9YELL
- Make and model: Agusta AW139
- Aircraft serial: 41363
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND DURING ROUTINE INSPECTION. LOCATION IS NOSE BULKHEAD BS 1500. A PREVIOUS REPAIR HAD BEEN MADE TO THE AREA.
